# SDR CA110228012

- Difficulty date: February 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 650
- Aircraft time: 6,834 hours
- Engine: Garrtt TFE7314R
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 226K084
- Condition: Bulged
- Location: Mlg
- Part time: 417 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 4 MAIN WHEEL TIRE BULGED DISCOVERED ON POST FLIGHT WALK AROUND.
